MathSciNet Relay Station
MathSciNet bibliographic data
MR1836928 (2002f:11151) 11R23 (11R37)
Fukuda, Takashi; Komatsu, Keiichi On Iwasawa $\lambda\sb 3$-invariants of cyclic cubic fields of prime conductor. Math. Comp. 70 (2001), no. 236, 1707–1712 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement